PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A family of homogeneous operators in the Cowen–Douglas class over the poly-disc

Volume 271 / 2023

Prahllad Deb, Somnath Hazra Studia Mathematica 271 (2023), 65-84 MSC: Primary 47B13; Secondary 47B32, 20C25, 53C07. DOI: 10.4064/sm220630-10-1 Published online: 13 March 2023


We construct a large family of positive definite kernels $K: \mathbb D^n\times \mathbb D^n \to \mathrm M (r, \mathbb C)$, holomorphic in the first variable and anti-holomorphic in the second, that are quasi-invariant with respect to the subgroup Möb$\,\times \cdots \times\,$Möb ($n$ times) of the bi-holomorphic automorphism group of $\mathbb D^n$. The adjoint of the $n$-tuple of the multiplication operators by the co-ordinate functions is then homogeneous with respect to this subgroup on the Hilbert space $\mathcal H_K$ determined by $K$. We show that these $n$-tuples are irreducible, are in the Cowen–Douglas class $\mathrm B_r(\mathbb D^n)$ and are mutually pairwise unitarily inequivalent.


  • Prahllad DebDepartment of Mathematics
    Ben-Gurion University of the Negev
    Beer-Sheva, 84105, Israel
  • Somnath HazraMathematical Institute in Opava
    Silesian University in Opava
    74601, Opava, Czechia

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image